Ear Channel
Topics & Medications
Quicklinks
Related Channels

I Used Too Much Ciprodex -- What Should I Do?

Treatment Options

The treatment for a Ciprodex overdose will vary. If the overdose was recent and very large amounts were taken by mouth, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.
 
Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care for an oral overdose may include monitoring for any signs of overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on this medication.
 
How to Motivate Your Child With ADHD at School

Ciprodex Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.